Alert archive / Tennessee / Special Weather Statements in 2022
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Aug 7, 2022, 3:03 PM CDT for Maury County, Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2022, 3:03 PM CDT (20:03 UTC)
- Expired
- Aug 7, 2022, 3:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Hail
- 0.25 in
- Wind
- 40
County Maury County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 608 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
138
WWUS84 KOHX 072003
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
303 PM CDT Sun Aug 7 2022
TNZ058-060-061-094-095-072045-
Lawrence TN-Lewis TN-Maury TN-Giles TN-Marshall TN-
303 PM CDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of southeastern Lewis,
northwestern Marshall, northeastern Lawrence, Maury and northern
Giles Counties through 345 PM CDT...
At 303 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Spring Hill to near Lawrenceburg. Movement
was east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Columbia, Lawrenceburg, Spring Hill, Mount Pleasant, Summertown,
Ethridge, Lynnville, Henryville, Culleoka, Hampshire, Williamsport
and I-65 East Of Columbia.
This includes Interstate 65 between mile markers 27 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3529 8751 3570 8727 3571 8680 3570 8677
3571 8677 3571 8676 3570 8676 3570 8675
3571 8674 3570 8674 3571 8673 3571 8669
3529 8693
TIME...MOT...LOC 2003Z 256DEG 16KT 3567 8693 3528 8733
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
BarnwellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:28 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 7, 12:28 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1228 PM CDT Sun Aug 7 2022 ...New AVIATION... .UPDATE... Issued at 1014 AM CDT Sun Aug 7 2022 As convection has not initiated yet, curtailed pops back for next hour or two. Tweaked current hourly temperature, dewpoint, and wind speed/direction grids blending them with associated previously forecasted late morning through early afternoon hours gridded values. Current regional temperature trends generally in line with forecasted highs. Remainder of forecast continues to be on track. && .SHORT TERM... (Today through Monday) Issued at 200 AM CDT Sun Aug 7 2022 The radar is quiet after staying busy on Saturday. Today looks pretty similar with a nebulous upper air pattern and ample moisture sitting around. Convective initiation should start around lunch time with scattered showers and storms lingering through the evening. Pwat values will remain around 1.8" to 2" with 10 kts of bulk shear. DCAPE values will max out around mid afternoon with around 1000 J/kg. This means pulse storms will be able to produce heavy rain which could lead to localized flooding as well as isolated damaging winds from wet microbursts. Storms will become less numerous after sunset with the radar likely being clean after midnight. Monday looks like a repeat from today. && .LONG TERM... (Monday Night through next Sunday) Issued at 200 AM CDT Sun Aug 7 2022 Ample moisture will remain in the area on Tuesday and Wednesday with scattered to numerous showers and storms. Weak troughing influences begin to reach down into Middle Tennessee on Tuesday with a shortwave moving through the upper flow on Wednesday dragging a surface front along with it. The frontal passage will occur on Thursday with lower humidity and lower precip chances behind it. Friday and Saturday look relatively pleasant for this time of year with highs in the 80s and lows in the 60s. && .AVIATION... (18Z TAFS) Issued at 1225 PM CDT Sun Aug 7 2022 Predominately VFR conditions expected outside of scattered TSRA in the area. TSRA will be around the area from now through 01Z and could lead to decreased flight categories if they move directly over terminal. S/SW winds will become more WSW tomorrow. Winds will remain below 10 knots outside of thunderstorms, but brief gusts closer to 25 to 30 kts are possible if a thunderstorms passes nearby or directly over terminal. && .PRELIMINARY POINT TEMPS/POPS... Nashville 74 92 74 90 / 40 50 30 70 Clarksville 73 92 73 89 / 40 40 30 70 Crossville 68 83 68 82 / 30 60 20 70 Columbia 72 91 72 90 / 30 50 30 70 Cookeville 71 86 70 85 / 30 50 30 70 Jamestown 67 84 68 83 / 30 60 20 70 Lawrenceburg 72 89 71 87 / 40 50 30 70 Murfreesboro 72 91 72 89 / 40 50 30 70 Waverly 72 92 72 89 / 30 40 40 70 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && UPDATE.......JB Wright SHORT TERM...Reagan LONG TERM....Reagan AVIATION.....Adcock
Hazardous weather outlook, Aug 7, 2:19 AM CDT, 12 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 219 AM CDT Sun Aug 7 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-080730- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 219 AM CDT Sun Aug 7 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few slow-moving storms could produce heavy rain leading to minor localized flooding. In addition, a few storms could produce isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few slow-moving storms could produce heavy rain leading to minor localized flooding each day through Wednesday. In addition, a few storms could produce isolated damaging wind gusts through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 10
In the hours before
Special weather statement, Aug 7, 12:58 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
1258 PM CDT Sun Aug 7 2022
TNZ025-057-059-071845-
Hickman TN-Williamson TN-Dickson TN-
1258 PM CDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of south central
Dickson, west central Williamson and northeastern Hickman Counties
through 145 PM CDT...
At 1258 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Burns, or 9 miles south of Dickson, moving northeast
at 5 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dickson, Burns, Fairview, Primm Springs, Lyles and Bon Aqua.
This includes the following highways...
Interstate 40 between mile markers 169 and 178.
Interstate 840 between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3607 8736 3597 8709 3584 8718 3585 8721
3585 8722 3580 8722 3579 8723 3591 8746
TIME...MOT...LOC 1758Z 228DEG 5KT 3594 8732
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
AdcockSpecial weather statement, Aug 7, 1:17 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Nashville TN
117 PM CDT Sun Aug 7 2022
TNZ027-071900-
Davidson TN-
117 PM CDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of central Davidson
County through 200 PM CDT...
At 116 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nashville, moving east at 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nashville, Madison, Goodlettsville and Whites Creek.
Music City Grand Prix will also be impacted.
This includes the following highways...
Interstate 40 between mile markers 203 and 211.
Interstate 65 between mile markers 85 and 93.
Interstate 24 between mile markers 39 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3612 8686 3621 8694 3634 8677 3619 8662
TIME...MOT...LOC 1816Z 248DEG 9KT 3620 8680
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
AdcockSpecial weather statement, Aug 7, 1:29 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
129 PM CDT Sun Aug 7 2022
TNZ027-071915-
Davidson TN-
129 PM CDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of southeastern
Davidson County through 215 PM CDT...
At 128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Nashville, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nashville, La Vergne, Oak Hill, Hermitage, Antioch, Berry Hill and
Percy Priest Lake.
Music City Grand Prix will also be impacted.
This includes the following highways...
Interstate 40 between mile markers 206 and 222.
Interstate 65 between mile markers 78 and 90.
Interstate 24 between mile markers 47 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3627 8669 3616 8656 3614 8656 3614 8654
3613 8653 3611 8654 3610 8652 3606 8653
3608 8653 3609 8655 3607 8655 3606 8656
3603 8656 3599 8668 3601 8673 3620 8685
TIME...MOT...LOC 1828Z 312DEG 14KT 3616 8671
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AdcockSpecial weather statement, Aug 7, 3:03 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
303 PM CDT Sun Aug 7 2022
TNZ058-060-061-094-095-072045-
Lawrence TN-Lewis TN-Maury TN-Giles TN-Marshall TN-
303 PM CDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of southeastern Lewis,
northwestern Marshall, northeastern Lawrence, Maury and northern
Giles Counties through 345 PM CDT...
At 303 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Spring Hill to near Lawrenceburg. Movement
was east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Columbia, Lawrenceburg, Spring Hill, Mount Pleasant, Summertown,
Ethridge, Lynnville, Henryville, Culleoka, Hampshire, Williamsport
and I-65 East Of Columbia.
This includes Interstate 65 between mile markers 27 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3529 8751 3570 8727 3571 8680 3570 8677
3571 8677 3571 8676 3570 8676 3570 8675
3571 8674 3570 8674 3571 8673 3571 8669
3529 8693
TIME...MOT...LOC 2003Z 256DEG 16KT 3567 8693 3528 8733
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:26 PM CDT | Special Weather Statement | OHX | Marshall | 49 min |
| Aug 6, 7:40 PM CDT | Special Weather Statement | OHX | Cumberland | 50 min |
| Aug 6, 8:47 PM CDT | Special Weather Statement | OHX | Maury | 43 min |
| Aug 7, 12:58 PM CDT | Special Weather Statement | OHX | Hickman | 47 min |
| Aug 7, 1:17 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Aug 7, 1:29 PM CDT | Special Weather Statement | OHX | Davidson | 46 min |
| Aug 7, 1:34 PM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Williamson | 3 hr |
| Aug 7, 2:09 PM CDT | Areal Flood Advisory | OHX | Davidson, Sumner, Wilson | 2 hr |
| Aug 7, 2:27 PM CDT | Areal Flood Advisory | OHX | Cumberland | 2 hr |
| Aug 7, 3:08 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Maury | 112 min |
| Aug 7, 3:42 PM CDT | Special Weather Statement | OHX | Marshall | 48 min |
| Aug 7, 4:24 PM CDT | Areal Flood Advisory | OHX | Bedford | 3 hr |
| Aug 7, 4:30 PM CDT | Special Weather Statement | OHX | Bedford, Coffee | 45 min |
| Aug 7, 5:27 PM CDT | Areal Flood Advisory | OHX | Putnam | 2 hr |
Nearby
Special Weather Statements in Tennessee, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.